... pms symptoms were different. Like I had none except sore breasts. Normally that goes away the day I get AF but it didn't this time until well into it. I started my AF 2 days late and it started brown. Then I bled for 5 days (not as heavy as usual but still a full flow) then I spotted for 3 days, did nothing for 2 days and started spotting again. Freaked out, went to dr. He did a pelvic exam and found nothing but some DUB and proscribed provera. Provera made the bleeding worse at frst with clotting and then by day 7 I had nothing but some light spotting. By the time I finished the 10 day pack, all bleeding stopped. Two days after stopping I had cramps and back pain and now 4 days after all I have is some discharge but no withdrawal bleeding. Anyone else have anything like thi happen?
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 3 answers
Posted 15 Jan 2014 • 2 answers
Posted 9 Oct 2015 • 0 answers
Posted 25 Jun 2016 • 0 answers
So I've had Mirena for almost 2 years still have pms symptoms like sever cramps, cravings, and mood?
Posted 22 Nov 2016 • 0 answers